# SDR KBM2005F00247

- Difficulty date: August 20, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 0500547
- Part serial: 2064
- Condition: Oscillates
- Location: Blower
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RPM OSCILLATES.  REMOVED AND REPLACED BLOWER MOTOR.  (M)
